MathSciNet Relay Station
MathSciNet bibliographic data
MR199519 34.95
Lions, Jacques-Louis; Strauss, W. A. Some non-linear evolution equations. Bull. Soc. Math. France 93 1965 43–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement